# SDR C2XA08SH049

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 14,222 hours, 7,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE CARGO DOOR INNER SKIN HAD CORROSION AROUND SEVERAL SCREW HOLES.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5230-01173.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
